# SDR 2007UALA04326

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 33,806 hours, 12,850 cycles
- Engine: Iae V2522A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR DOOR DAMAGED, AT TIP SEAL AREA, PART OF TIP SEAL IS MISSING FROM DOOR AND HONEYCOMB IS EXPOSED.   REPLACED RIGHT GEAR DOOR.
